# SDR 2001UALA01347

- Difficulty date: July 10, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 40,433 hours, 21,680 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Component: -
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNKNOWN ODOR IN CABIN REPORTED BY CABIN CREW.  *S/D*  NO CAUSE DETECTED FOR ODOR.  CHECKED PACK SYSTEMS, PNEUMATIC DUCTS, ELECTRONIC COMPARTMENT, CABIN LIGHTING, AND GALLEYS EQUIPMENT WITH NO DEFECTS NOTED.
